Floating feeling

By shawnamom Latest Reply 2012-01-20 12:18:09 -0600
Started 2012-01-17 09:36:47 -0600

I have been taken off of metformin because i started having this floating feeling-dizziness. I had one good day and now its back again. How long does it take for the medication to leave you system? Or could this another complication due to diebetes? I am controlling my numbers through diet and exercise. So far doing well but this light headedness makes it hard.

2 replies

Just Joyce
Just Joyce 2012-01-17 11:05:01 -0600 Report

I had that while on metformin. I finally went to the doctors and he didn't find anything after checking my bp. I told him I use to have really bad ear infections and he checked my ears. They were ok. He did a few other test which came back negative. It stopped after about a week just as suddenly as it started. We still don't know what caused it. It has been about a year now and nothing. My b/g was what it always was so I know that wasn't the cause.